# SDR LR7A08009

- Difficulty date: January 5, 2008
- Submitted: January 17, 2008
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 35,493 hours, 28,396 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: LS3872
- Condition: Corroded
- Location: Fs 573
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-1 CHECK, PER JOB CARD HB5301 DURING REMOVAL OF INTERCOSTAL BEAM FOR ACCESS FOUND ATTACHMENT WEB EXFOLIATION CORROSION AT LT UPPER WHEEL WELL FS 573, WL220, LBL62.6.  REPAIR ACCOMPLISHED BY REPLACING WEB FS529-576, WL200-224 IAW SMP583 CHAPTER 51-60 AND 51-70.
